Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    over40mule is offline Junior Member
    Join Date
    Jun 2004
    Location
    Atlanta USA
    Posts
    64

    Help HGH is killing Me!

    I started 2 IU of HGH with 40mcg of IGF-1 Long3 at the beggining of Sept 2004. About week 6 my joints (all over) were aching like hell. I stopped the IGF-1 after week 4 and continued the HGH at 2IU broken up into 2 doses. This is what the HRT clinic suggested but I still ached like hell! I am currently off of HGH but started a d-bol /sustanon /deca stack. My back hurts so I'm not training until it's better. Has anyone had these symptoms before and what should I do? I am 42yrs old. Any suggestions would be greatly appreciated.

  2. #2
    Juggernaut's Avatar
    Juggernaut is offline AR Jester
    Join Date
    Apr 2003
    Location
    FL
    Posts
    6,545
    NOT speaking from experiance but I have read a lot of reponces from other bros on the board that this is a common side effect of HGH. If I remeber correctly it didn't go away until they stopped. I'm sitting here racking my brain thinking of a member who could tell you...

    Bump

  3. #3
    bigjohnr's Avatar
    bigjohnr is offline Associate Member
    Join Date
    May 2004
    Posts
    266
    I had the same thing when I was doing 4 IU's of HGH out of the gate, I cut back to 2 IU's and it went away. I am now working my way up slowly. Maybe the IGF-1 and the HGH was too much for you. I would start at 1 IU and work up slowly. There are other guys on here that will have more info. RedBaron always has good advice, he has been a great help to me.
    Good luck, let us know how you make out.

  4. #4
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    As said cut back to 1iu then work your way up

    JohnnyB

  5. #5
    kingof516's Avatar
    kingof516 is offline Associate Member
    Join Date
    Sep 2004
    Location
    En El Ciudad
    Posts
    265
    i just started about 6 weeks ago so i am relatively new also. i started on 2 iu/d. i thenk upped it about .2iu/d over the next week till i was around 2.5-3iu/d. I found that mornings worked better. BTW i might be a sick bastid but i miss the aches and pains-i think it is all in my head but it feels like it is working more.

  6. #6
    djacosta is offline Junior Member
    Join Date
    Dec 2003
    Posts
    112
    Quote Originally Posted by JohnnyB
    As said cut back to 1iu then work your way up

    JohnnyB
    thats exactly what i did and it helped...i think too much edema puts pressure on your joints and therefore they ache...

  7. #7
    FCECC2 is offline Anabolic Member
    Join Date
    Jan 2003
    Location
    under some plywood sheets
    Posts
    2,260
    Quote Originally Posted by djacosta
    thats exactly what i did and it helped...i think too much edema puts pressure on your joints and therefore they ache...
    i always thougth it was the excessive collagene buildup that make the tendons aches cause they end up rigid as hell...

  8. #8
    over40mule is offline Junior Member
    Join Date
    Jun 2004
    Location
    Atlanta USA
    Posts
    64
    Thanks guys! I appreciate your input. I will stop for a week and then work my way up.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •